Jerry L. Bona
Michael G. Eastwood
Peter S. Landweber
Michael P. Loss
J. T. Stafford, Chair
2010 Mathematics Subject Classification. Primary 60F10, 47H20; Secondary 60J05,
60J25, 60J35, 49L25.
For additional information and updates on this book, visit
Library of Congress Cataloging-in-Publication Data
Large deviations for stochastic processes / Jin Feng, Thomas G. Kurtz.
p. cm. (Mathematical surveys and monographs ; v. 131)
Includes bibliographical references.
ISBN-13: 978-0-8218-4145-7 (alk. paper)
ISBN-10: 0-8218-4145-9 (alk. paper)
1. Large deviations. 2. Semigroups of operators. 3. Markov processes. 4. Stochastic
processes. 5. Viscosity solution. I. Feng, Jin, 1969– II. Kurtz, Thomas G. III. Series: Math-
ematical surveys and monographs ; no. 131.
QA273.67.L37 2006
519.2—dc22 2006045899
AMS softcover ISBN: 978-1-4704-1870-0
Copying and reprinting. Individual readers of this publication, and nonprofit libraries
acting for them, are permitted to make fair use of the material, such as to copy select pages for
use in teaching or research. Permission is granted to quote brief passages from this publication in
reviews, provided the customary acknowledgment of the source is given.
Republication, systematic copying, or multiple reproduction of any material in this publication
is permitted only under license from the American Mathematical Society. Permissions to reuse
portions of AMS publication content are handled by Copyright Clearance Center’s RightsLink
service. For more information, please visit: http://www.ams.org/rightslink.
Send requests for translation rights and licensed reprints to reprint-permission@ams.org.
Excluded from these provisions is material for which the author holds copyright. In such cases,
requests for permission to reuse or reprint material should be addressed directly to the author(s).
Copyright ownership is indicated on the copyright page, or on the lower right-hand corner of the
first page of each article within proceedings volumes.
c 2006 by the American Mathematical Society. All rights reserved.
Reprinted by the American Mathematical Society, 2014.
The American Mathematical Society retains all rights
except those granted to the United States Government.
Printed in the United States of America.
The paper used in this book is acid-free and falls within the guidelines
established to ensure permanence and durability.
Visit the AMS home page at http://www.ams.org/
10 9 8 7 6 5 4 3 2 1 19 18 17 16 15 14
Previous Page Next Page